# SDR AALA20000798

- Difficulty date: May 15, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N644AA
- Make and model: Boeing 757223
- Aircraft serial: 24602
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHT AT SEAT 28H INOPERATIVE.  REPAIRED CONNECTOR AT SEAT 28H.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
